MAUDE Adverse Event Report: INARI MEDICAL, INC. TRIEVER24; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. TRIEVER24; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 22-101
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Great Vessel Perforation (2152)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The inari devices were discarded by the user facility and are not available for evaluation.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.There was no report of any device malfunction.Based on the information reviewed, there is no evidence to indicate the presence of a potential quality issue with respect to manufacturing, design, or labeling.The case was reviewed by inari stryker medical affairs, who concluded that the patient's hemoptysis was the result of catheter perforation.Manufacturer reference #: (b)(4).Cardiac perforation and cardiac tamponade are identified in the labeling as possible adverse events/complications.
 
Event or Problem Description
A (b)(6) year-old female with pulmonary embolism underwent a thrombectomy with inari devices.The physician began by wiring to the left side.A bentson wire was used to select a vessel which ended up being a more proximal branch in the distal middle lobe.The bentson wire was swapped for an amplatz superstiff and the triever24 (t24) was advanced.Upon advancing the t24 through the heart, the physician felt that the catheter suddenly advanced forward.Imaging was performed which showed that the t24 had advanced very distal to the end of the wire.The t24 was backed out into the entrance area of the left pulmonary artery when the patient experienced hemoptysis.An angiogram revealed a vessel perforation in the wired branch.Ballooning was performed until the bleeding had stopped.The perforation was also embolized with multiple coils.The patient's condition improved on the table and follow-up revealed that the patient was doing fine.

Brand Name
TRIEVER24
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
irvine, CA 92618
9493744235
MDR Report Key23417084
Report Number3020347218-2025-00073
Device Sequence Number18749916
Product Code QEW
UDI-Device Identifier00810123710096
UDI-Public(01)00810123710096(17)270618(10)25060104
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number22-101
Device Lot Number25060104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZ SUPERSTIFF 1CM TAPER WIRE; BENTSON WIRE
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexFemale